# SDR CHQA201000125

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 25,657 hours, 20,396 cycles
- Engine: Allsn AE3007A
- Engine time: 24,385 hours, 19,537 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: O-Ring
- Part number: M832481113
- Condition: Missing
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE FIRST OFFICER NOTICED OIL PRESSURE IN E2 WAS DECREASING.  THE CAPTAIN CHECKED THE OIL QUANTITY PAGE AND EICAS REGISTERED ONLY 4QTS OF OIL IN E2.  THE CREW THEN SHUT DOWN E2 FOLLOWING ALL APPROPRIATE QRH ITEMS AND DIVERTED TO CVG WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED E2 AND FOUND THE NR 2 GENERATOR LEAKING OIL.  UPON FURTHER INSPECTION, THE DRIVE SHAFT O-RING WAS MISSING ON GENERATOR NR 2.  THE O-RING WAS INSTALLED AND THE ENGINE SERVICED WITH NO FURTHER LEAKS OR DEFECTS NOTED.
